# SDR USAA920080193

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 59,297 hours, 26,288 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H0218
- Condition: Defective
- Location: Mlg Door
- Part time: 32,495 hours, 13,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 80 - LAS-MSP - LANDING GEAR DOORS - AFTER TAKEOFF, ECAM CAUTION LANDING GEAR DOORS DID NOT CLOSE.  PERFORMED ECAM ACTIONS.  AFTER THIRD ATTEMPT THE MESSAGE EVENTUALLY CLEARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR CYLINDER PER AIRBUS MAINTENANCE MANUAL 32-31-16.  LEAK CHECK WAS GOOD.
